Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multipliers of trigonometric series and pointwise convergence


Authors: N. M. Rivière and Y. Sagher
Journal: Trans. Amer. Math. Soc. 140 (1969), 301-308
MSC: Primary 42.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0246043-X
MathSciNet review: 0246043
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 0136849 (25:310)
  • [2] J. J. Marcinkiewicz, Sur les multiplicateurs des series de Fourier, Studia Math. 8 (1939), 78-91.
  • [3] J. J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summability of trigonometric series, Fund. Math. 26 (1936), 1-43.
  • [4] A. Plessner, On conjugate trigonometric series, Dokl. Akad. Nauk SSSR 4 (1935), 235-238. (Russian)
  • [5] Y. Sagher, Hypersingular integrals with complex homogeneity, Ph.D. Thesis, Univ. of Chicago, 1967.
  • [6] M. Weiss, On symmetric derivatives in $ {L^p}$, Studia Math. 24 (1964), 89-100. MR 0162094 (28:5295)
  • [7] M. Weiss and A. Zygmund, On multipliers preserving convergence of trigonometric series almost everywhere, Studia Math. 30 (1968), 111-120. MR 0234208 (38:2526)
  • [8] A. Zygmund, Über einige Sätze aus der Theorie der divergenten Reihen, Bull. Int. Acad. Polon. Sci. Lett. (1927), 309-331.
  • [9] -, Trigonometric series, Vols. I, II, 2nd ed., Cambridge Univ. Press, New York, 1959.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246043-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society